# SDR UPS08M53927

- Difficulty date: November 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING AT STA XORS 562 FIXED L/E RIB ATTACH STRAP CRACKED.  REMOVED, FABRICATED, AND INSTALLED STRAP IAW MD11 SRM 51-33-01 AND DWG ARB3954.
